Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 37, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 1, 2017, 7:28 AM EST for 8 counties in Kentucky. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 7:28 AM EST (12:28 UTC)
- Expired
- Mar 1, 2017, 8:15 AM EST
- In force
- 47 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anderson County, KY, Bourbon County, KY, Clark County, KY, Fayette County, KY, Jessamine County, KY, Madison County, KY, Scott County, KY, Woodford County, KY
The radar
The Jackson,KY radar (KJKL), 88 km from the middle of the area, began a volume at 12:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 7:45 AM EST | TSTM WND DMG | 4 Nnw Lexington, KY | OUTBUILDINGS BELONGING TO THE UNIVERSITY OF KENTUCKY WERE DAMAGED AT NEWTOWN PIKE AND INTERSTATE 75. |
| Mar 1, 8:10 AM EST | TSTM WND DMG | 1 N Richmond, KY | A STORM SURVEY CONDUCTED BY NWS JACKSON CONCLUDED THAT TWO AREAS OF STRAIGHT LINE WIND DAMAGE OCCURRED NEAR RICHMOND, KY. THE MOST SIGNIFICANT DAMAGE OCCURRED JUST SOUTH OF RICHMOND WHERE PEAK WINDS REACHED AN ESTIMATED 85 MPH AS A MOBILE HOME PARK WAS DAMAGED |
| Mar 1, 8:17 AM EST | TSTM WND DMG | 1 W Richmond, KY | TREES SNAPPED AND ROOF DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 9:29 PM EST | Tornado Watch | SPC | 12 hr |
| Mar 1, 5:57 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- -229 m²/s²
- 0-3 km storm-relative helicity
- 525 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
843
WUUS53 KLMK 011228
SVRLMK
KYC005-017-049-067-113-151-209-239-011315-
/O.NEW.KLMK.SV.W.0037.170301T1228Z-170301T1315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
728 AM EST WED MAR 1 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Woodford County in central Kentucky...
Southern Scott County in central Kentucky...
Northeastern Anderson County in central Kentucky...
Clark County in central Kentucky...
Northern Jessamine County in central Kentucky...
Southwestern Bourbon County in central Kentucky...
Northern Madison County in central Kentucky...
Fayette County in central Kentucky...
* Until 815 AM EST
* At 727 AM EST, severe thunderstorms were located along a line
extending from near Georgetown to near Lawrenceburg, moving
southeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lexington, Richmond, Georgetown, Nicholasville, Winchester,
Versailles, Paris, Cardinal Hill, Cadentown and Fayette Mall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 AM EST for central
Kentucky. A tornado watch also remains in effect until 1100 AM EST
for central Kentucky.
LAT...LON 3793 8397 3786 8401 3787 8403 3783 8400
3785 8406 3782 8407 3785 8408 3782 8412
3781 8408 3778 8411 3777 8408 3766 8410
3765 8413 3761 8412 3807 8489 3818 8476
3819 8472 3821 8473 3827 8466 3812 8407
TIME...MOT...LOC 1227Z 295DEG 49KT 3825 8458 3805 8486
HAIL...0.75IN
WIND...60MPH
$$
EER1 follow-up statement
045
WWUS53 KLMK 011306
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
806 AM EST WED MAR 1 2017
KYC005-209-239-011316-
/O.CAN.KLMK.SV.W.0037.000000T0000Z-170301T1315Z/
Woodford KY-Scott KY-Anderson KY-
806 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR WOODFORD...SOUTHERN SCOTT AND
NORTHEASTERN ANDERSON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A tornado watch remains in effect until 900 AM EST for central
Kentucky. A tornado watch also remains in effect until 1100 AM EST
for central Kentucky.
LAT...LON 3793 8397 3786 8401 3787 8403 3783 8400
3785 8406 3782 8407 3785 8408 3782 8412
3781 8408 3778 8411 3777 8408 3766 8410
3765 8413 3761 8412 3795 8468 3803 8463
3814 8459 3818 8448 3821 8440 3812 8407
TIME...MOT...LOC 1306Z 290DEG 50KT 3809 8417 3789 8446
$$
KYC017-049-067-113-151-011315-
/O.CON.KLMK.SV.W.0037.000000T0000Z-170301T1315Z/
Clark KY-Jessamine KY-Bourbon KY-Madison KY-Fayette KY-
806 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM EST
FOR CLARK...NORTHERN JESSAMINE...SOUTHWESTERN BOURBON...NORTHERN
MADISON AND FAYETTE COUNTIES...
At 806 AM EST, severe thunderstorms were located along a line
extending from 6 miles north of Winchester to near Veterans Park,
moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lexington, Richmond, Nicholasville, Winchester, Paris, Cardinal Hill,
Cadentown, Fayette Mall, Veterans Park and Bryan Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
A tornado watch remains in effect until 900 AM EST for central
Kentucky. A tornado watch also remains in effect until 1100 AM EST
for central Kentucky.
LAT...LON 3793 8397 3786 8401 3787 8403 3783 8400
3785 8406 3782 8407 3785 8408 3782 8412
3781 8408 3778 8411 3777 8408 3766 8410
3765 8413 3761 8412 3795 8468 3803 8463
3814 8459 3818 8448 3821 8440 3812 8407
TIME...MOT...LOC 1306Z 290DEG 50KT 3809 8417 3789 8446
HAIL...<.75IN
WIND...60MPH
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 6:26 AM EST, 1 hour 2 minutes earlier.
Area forecast discussion, Mar 1, 6:26 AM EST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
626 AM EST Wed Mar 1 2017
...Updated Aviation Discussion...
.Forecast Update...
Issued at 620 AM EST Wed Mar 1 2017
Two squall lines will push rapidly through the area this morning,
and have prompted Tornado Watch 53 through 16Z. NE-SW oriented
squall line dropping in from Indiana is showing quite a few
rotational couplets in addition to SVR wind gusts, so that will be a
dual threat across southern Indiana and north-central Kentucky. The
north-south oriented section of the line is just this side of the
Mississippi and will move very quickly eastward across Kentucky.
This line likely packs the more widespread damaging wind threat.
Leading-line convection could actually push well into eastern
Kentucky by 15-16Z.
&&
.Short Term...(This afternoon through Thursday evening)
Issued at 309 AM EST Wed Mar 1 2017
...SEVERE WEATHER THREAT WILL CONTINUE INTO THIS AFTERNOON...
Nocturnal severe weather continues across parts of central Kentucky,
with the Tornado Watch now expanded into the Bluegrass region.
Expect these clusters of storms to push through and exit close to
the scheduled 10Z watch expiration, with all modes of severe weather
still on the table.
Squall line associated with the actual cold front extends from near
Fort Wayne to Terre Haute to St Louis, and will continue to push
south and east through the morning. Southern Indiana will be back
under the gun shortly before daybreak, with the line pushing into
Kentucky by mid-morning. Main threat will be damaging winds, but
there have been plenty of marginal hail reports upstream and we
can't rule out a brief meso-vortex tornado along the line.
Will clear from NW to SE during the first half of the afternoon,
after which temperatures will drop rapidly through through the 50s
by evening with gusty west winds peaking around 30-35 mph. Gusts to
40 mph aren't out of the question, but will handle the question of
any advisories once we get through most of the SVR threat. Dry high
pressure will settle over the Southern Plains tonight and Thursday,
with tranquil weather and seasonal temps across the Ohio Valley.
&&
.Long Term...(After midnight Thursday night through Tuesday)
Issued at 305 AM EST Wed Mar 1 2017
Expect a cool end to the work week as a Clipper scoots past to our
north Thu night/Fri morning. Will carry slight chance POPS generally
north of I-64, and it'll be cold enough to mix in a few snowflakes,
but precip too light and surface temps too warm for any significant
impacts. Temps will run solidly below normal on Friday, and Sat
morning will be the coldest as a 1036mb high settles over Kentucky.
Warming trend begins during the day on Sat as upper ridging builds
from the SW, resulting in a mild and dry weekend. Next storm system
approaches early next week, with SW flow deepening on Monday and
POPs ramping up. For now will limit the high POPs to Mon night where
model agreement is best, but if the GFS wins out that could be
extended or even delayed into Tue. Confidence is high that temps
will be unseasonably warm early next week.
&&
.Aviation...(12Z TAF Issuance)
Issued at 615 AM EST Wed Mar 1 2017
Fast moving squall line will push through the terminals by mid/late
morning. Tried to time out the best hour or two for wind gusts up to
35-40 kt, which may even be conservative for BWG where the squall
line will be oriented more north-south.
Once the storms push through, expect very gusty west winds through
the afternoon. This wind direction is problematic because it is
perpendicular to the long runways at SDF, and also the main runway
at LEX. At the very least could be some bumpy approaches, and/or SDF
switching to the crossing runway.
Winds subside and skies clear this evening as high pressure settles
into the Southern Plains.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 1 PM EST /noon CST/ this afternoon for
INZ076>079-083-084-089>092.
KY...Flash Flood Watch until 1 PM EST /noon CST/ this afternoon for
KYZ023>043-045>049-053>057.
&&
Update...RAS
Short Term...RAS
Long Term...RAS
Aviation...RASHazardous weather outlook, Mar 1, 6:17 AM EST, 1 hour 11 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 617 AM EST Wed Mar 1 2017 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-021130- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, and Richmond 617 AM EST Wed Mar 1 2017 /517 AM CST Wed Mar 1 2017/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS AFTERNOON... ...TORNADO WATCH 53 IN EFFECT UNTIL 11 AM EST /10 AM CST/ THIS MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Severe thunderstorms are possible this morning as a squall line moves through the Ohio Valley. The main threat will be damaging winds, but hail or a brief tornado cannot be ruled out. In addition, flash flooding will be possible and a Flash Flood Watch is in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any severe weather or flooding today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ061>067-070>078-081-082-021130- Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson- Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 617 AM EST Wed Mar 1 2017 /517 AM CST Wed Mar 1 2017/ ...TORNADO WATCH 53 IN EFFECT UNTIL 11 AM EST /10 AM CST/ THIS MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Severe thunderstorms are possible this morning as a squall line pushes through the region. The main threat will be damaging winds, but large hail or a brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any severe weather today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. RAS
In the hours before
Local storm report, Mar 1, 7:15 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 AM TSTM WND DMG 1 WNW BORDEN 38.47N 85.96W
03/01/2017 CLARK IN AMATEUR RADIO
WIDESPREAD AREA OF TREE DAMAGE WITH BUILDING
MATERIALS IN THE STREETS.
&&
KDWSpecial weather statement, Mar 1, 7:16 AM EST, 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
716 AM EST WED MAR 1 2017
KYZ035-036-039>042-048-011245-
Bourbon-Scott-Woodford-Fayette-Jessamine-Franklin-Anderson-
716 AM EST WED MAR 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WOODFORD...SOUTHERN
SCOTT...NORTHEASTERN ANDERSON...JESSAMINE...SOUTHWESTERN BOURBON...
FAYETTE AND FRANKLIN COUNTIES...
At 715 AM EST, radar indicated strong thunderstorms were located
along a line extending from 11 miles northeast of Frankfort to 6
miles west of Lawrenceburg. Movement was southeast at 75 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Lexington, Georgetown, Frankfort, Nicholasville, Lawrenceburg,
Versailles, Paris, Meadowthorpe, Dunbar High School and Thoroughbred
Acres.
LAT...LON 3779 8454 3796 8480 3797 8480 3796 8481
3811 8504 3813 8502 3814 8502 3816 8501
3818 8501 3834 8482 3818 8427
TIME...MOT...LOC 1215Z 295DEG 65KT 3831 8472 3805 8501
EERLocal storm report, Mar 1, 7:17 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
717 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 AM TSTM WND DMG CHARLESTOWN 38.45N 85.67W
03/01/2017 CLARK IN PUBLIC
VINYL SIDING OFF A BUILDING.
&&
KDWLocal storm report, Mar 1, 7:21 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG 1 WNW BORDEN 38.48N 85.97W
03/01/2017 CLARK IN PUBLIC
FLAG POLE BENT AND ROOF SHINGLES OFF A
HOUSE.
&&
KDWLocal storm report, Mar 1, 7:26 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
726 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 AM TSTM WND DMG AUSTIN 38.74N 85.81W
03/01/2017 SCOTT IN BROADCAST MEDIA
5 INCH DIAMETER BRANCH FELL OR THROWN
THROUGH ROOF INTO BATHROOM IN A HOME. .
&&
KDWLocal storm report, Mar 1, 7:28 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
728 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM TSTM WND GST 2 S EMINENCE 38.33N 85.17W
03/01/2017 M68 MPH SHELBY KY MESONET
MESONET STATION 2 S EMINENCE /CROP/.
&&
EBWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 1:22 AM EST | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 23 min |
| Mar 1, 1:32 AM EST | Tornado Warning | LMK | Butler | 28 min |
| Mar 1, 1:49 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 41 min |
| Mar 1, 1:59 AM EST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 20 min |
| Mar 1, 2:02 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 43 min |
| Mar 1, 2:17 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Marion, Nelson, Washington | 28 min |
| Mar 1, 2:25 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 35 min |
| Mar 1, 2:41 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 49 min |
| Mar 1, 3:01 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 29 min |
| Mar 1, 3:10 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Henry, Nelson, Oldham and 2 more | 35 min |
| Mar 1, 3:26 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Nicholas, Scott, Woodford | 34 min |
| Mar 1, 3:34 AM EST | Special Weather Statement | LMK | Bullitt, Jefferson | 26 min |
| Mar 1, 3:35 AM EST | Areal Flood Advisory | LMK | Bullitt, Jefferson | 115 min |
| Mar 1, 3:41 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Scott, Woodford | 34 min |
| Mar 1, 4:11 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 34 min |
| Mar 1, 4:31 AM EST | Special Weather Statement | LMK | Franklin, Harrison, Scott | 29 min |
| Mar 1, 5:08 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 22 min |
| Mar 1, 5:57 AM EST | Severe Thunderstorm Warning | LMK | Meade | 33 min |
| Mar 1, 6:15 AM EST | Special Weather Statement | LMK | Breckinridge, Hancock, Meade | 30 min |
| Mar 1, 6:22 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Henry, Jefferson, Meade, Oldham and 2 more | 23 min |
| Mar 1, 6:32 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Hancock, Hardin, Meade and 1 more | 43 min |
| Mar 1, 6:41 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Scott, Shelby | 34 min |
| Mar 1, 6:46 AM EST | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Hancock, Hardin, Henry, Jefferson and 4 more | 3 hr |
| Mar 1, 6:46 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Larue, Meade, Nelson and 3 more | 44 min |
| Mar 1, 7:00 AM EST | Tornado Warning | LMK | Spencer | 15 min |
| Mar 1, 7:08 AM EST | Severe Thunderstorm Warning | LMK | Barren, Breckinridge, Butler, Edmonson, Grayson, Green and 7 more | 37 min |
| Mar 1, 7:16 AM EST | Special Weather Statement | LMK | Fayette, Franklin, Jessamine, Woodford | 29 min |
| Mar 1, 7:17 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Franklin, Harrison, Nicholas, Scott | 43 min |
| Mar 1, 7:18 AM EST | Flash Flood Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Meade, Ohio | 3 hr |
| Mar 1, 7:20 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Jessamine, Marion, Mercer, Nelson and 4 more | 40 min |
| Mar 1, 7:29 AM EST | Severe Thunderstorm Warning | LMK | Allen, Barren, Butler, Edmonson, Logan, Metcalfe and 3 more | 46 min |
| Mar 1, 7:41 AM EST | Severe Thunderstorm Warning | LMK | Adair, Barren, Butler, Edmonson, Grayson, Green and 9 more | 34 min |
| Mar 1, 7:50 AM EST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Marion and 4 more | 25 min |
| Mar 1, 7:53 AM EST | Areal Flood Advisory | LMK | Anderson, Fayette, Jessamine, Madison, Mercer, Scott and 1 more | 2 hr |
| Mar 1, 8:04 AM EST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Madison | 41 min |
| Mar 1, 8:05 AM EST | Areal Flood Advisory | LMK | Trimble | 3 hr |
| Mar 1, 8:09 AM EST | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Casey, Cumberland, Edmonson and 6 more | 36 min |
| Mar 1, 8:14 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison | 31 min |
| Mar 1, 8:39 AM EST | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Casey, Clinton, Cumberland and 5 more | 51 min |
| Mar 1, 9:17 AM EST | River Flood Warning | LMK | Nicholas, Robertson | 3 days |
| Mar 1, 9:21 AM EST | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 24 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.